# SDR A6WA202302268507

- Difficulty date: February 26, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bonding Plate
- Part number: 6013701233
- Part serial: NSA
- Condition: Corroded
- Location: Lh Upper Pylon
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER PYLON TRAILING EDGE BONDING PLATES HAVE CORRODED FASTENERS. ******AIRCRAFT REMOVED FROM SERVICE********** REMOVED 12 RIVETS FROM LH UPPER PYLON BONDING PLATES IAW CRJ-200 SRM 51-42-13 INSTALLED 12 RIVETS IAW CRJ-200 SRM 51-42-13 REPLACED LH UPPER BONDING PLATE PN
